# SDR 2009FA0000104

- Difficulty date: December 5, 2008
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N185KS
- Make and model: Cessna A185F
- Aircraft serial: 18502366
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Kinked
- Location: Park Brake
- Part time: 3,353 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP ACFT PARKING BRAKE SYS, FOUND THE RT BRAKE CABLE TO HAVE A KINK IN THE CABLE AND THE BALL ON CABLE TO BE ON THE OUTSIDE OF THE CLEVES WHICH MADE THE CABLE SHORTER.  REINSTALLED RT CABLE INTO CLEVES.  WHEN FULL LT RUDDER WAS APPLIED THE PARKING BRAKE CABLE ENGAGED THE LT BRAKE AS IF YOU PULLED THE BRAKE HANDLE, THIS WILL ONLY HAPPEN WHEN IN THIS CONFIGURATION.  TO PREVENT RECURRENCE, REMOVE PARKING BRAKE SYS FROM ACFT.  NOTE: IF PARKING BRAKE SYS TO STAY IN ACFT, CABLE NEEDS INSPECTED AND MAKE SURE THAT IT IS NOT TOO SHORT.  THERE WERE NO LOG ENTRY AS TO PARKING BRAKE SYS HAVING CABLE REPLACED OR REPAIRED.
